# SDR IXXA070002O

- Difficulty date: January 9, 2007
- Submitted: January 9, 2007
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 95,481 hours, 31,177 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door Seal
- Condition: Damaged
- Location: Nlg
- Part time: 95,481 hours, 31,177 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF OUT OF KIAH, THE CREW FELT A SEVERE VIBRATION AND LOUD NOISE COMING FROM THE NOSE GEAR AREA, WITH THE GEAR UP OR DOWN.  THE CREW RETURNED TO KIAH AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE LANDING GEAR AND FOUND THE LEFT FORWARD NOSE GEAR DOOR SEAL AFT HALF MISSING.  MAINTENANCE REMOVED REMAINING GEAR DOOR SEAL.  THE AIRCRAFT WAS RETURNED TO SERVICE.
